Medical questions & health advice by board certified doctors
"Is fungus on stomach bad?"
I might have a fungus spreading on my stomach and upper party parts...im a girl and find this very uncomfortable just because its there its like a redish color i guess...i just dont know what to do..it feels a little ruff i think diffident from my skin..is this bad? should I see a dr?
I definitely would recommend seeing your primary care doctor! From your question, it is clear that you have some sort of rash, but it is hard to tell from your physical description exactly what kind. A trip to your doctor should be very helpful, because they will almost certainly be able to tell right away what is going on just from looking at the rash. A yeast infection is certainly one of the possibilities. This tends to cause a red, itchy rash which may have some discharge or odor to it. However, there are other rashes that can occur here, including contact dermatitis, which would be a reaction of the skin to something you have come into contact with, such as soap or another chemical. Contact dermatitis can also occur from contact with certain metals that can be found in buttons on pants or in belt buckles. You could also have eczema, which is a condition in which the skin becomes excessively dry and irritated. Based on what your doctor discovers, they will make a recommendation about treatment. A yeast infection can typically be treated with topical anti-fungal creams, although oral medications may be more appropriate in some cases. Contact dermatitis or eczema could be treated with topical steroid creams. Make an appointment with your doctor today.
Need more info?See a doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.